# SDR CA130116021

- Difficulty date: January 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 70,893 hours
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 652678969
- Condition: Damaged
- Location: Flap Jackscrew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALK AROUND, IT WAS DISCOVERED THAT THE LT OTBD FLAP JACKSCREW FAIRING WAS DAMAGED, WITH A PIECE MISSING.  MAINTENANCE PERSONNEL CYCLED THE FLAPS AND DISPATCHED THE ACFT UNDER CDL TO A MAINTENANCE FACILITY WHERE THE FAIRING WAS REPLACED.
